My mum is suffering from what appears to be burning mouth syndrome - sensation of burning, feels like tongue is swollen when it’s not. Nothing can we seen on examination. She’s really struggling with it with a bit of Googling I have seen their May be a connection with the levodopa and carbidopa she takes.
Has anyone else experienced symptoms like this?
We saw this was your first post and just wanted to welcome you to the forum. Before our lovely community weighs in with their experience, we did find some information on burning mouth symptoms here, and there are several helpful links attached to this page. Also please be aware we have a free and confidential helpline at 0808 800 0303, which is available to family and carers and not just PWP, and your questions don’t need to be medical in nature. We hope you’ll take advantage of these resources, and again, welcome to our wonderful forum community.